# SDR CA960202006

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Drive
- Part number: 3024973
- Condition: Stripped
- Location: Fuel Contrl Unit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)THIS ENGINE HAD A PREVIOUS PROBLEM WHERE THE FUEL CONTROL UNIT SEIZED AND STRIPPED THE FCU DRIVE. THE ENGINE WAS SHIPPED FOR REPAIR, BUT IT APPEARS THE DAMAGED PART (DRIVE) WAS MISSED AND WAS REINSTAL LED ON THE ENGINE. IT WORKED FOR APPROXIMATELY 60 HOURS BEFORE SECOND FAILURE. THE PART WAS REPLACED AND THE ENGINE RAN SERVICEABLE.
